Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Statistical Inference in Stationary Populations

Nico J. D. Nagelkerke
Biometrics
Vol. 51, No. 1 (Mar., 1995), pp. 347-350
DOI: 10.2307/2533341
Stable URL: http://www.jstor.org/stable/2533341
Page Count: 4
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Statistical Inference in Stationary Populations
Preview not available

Abstract

A fixed ensemble of alternating renewal processes is proposed as a model for stationary populations. This model is applied to explore the relationship between survival times and forward recurrence times. In addition, it is shown that ergodic theory can be applied to the model. An example is presented.

Page Thumbnails

  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348
  • Thumbnail: Page 
349
    349
  • Thumbnail: Page 
350
    350
Part of Sustainability